Alert archive / Indiana / Areal Flood Warnings in 2011
Areal Flood Warning 49, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 20, 2011, 9:59 AM EDT for 4 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 9:59 AM EDT (13:59 UTC)
- Expired
- Jun 20, 2011, 1:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS43 KIND 201359
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 AM EDT MON JUN 20 2011
INC063-107-121-133-201700-
/O.NEW.KIND.FA.W.0049.110620T1359Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
959 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR...
HENDRICKS COUNTY IN CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 100 PM EDT
* AT 959 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...BROWNSBURG AND DANVILLE.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 24 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
3992 8669 3992 8633 3984 8633 3963 8644
3963 8647 3976 8669 3977 8712
$$
DRT2 follow-up statements
599
WGUS83 KIND 201632
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 PM EDT MON JUN 20 2011
INC063-107-121-133-201700-
/O.CON.KIND.FA.W.0049.000000T0000Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
1232 PM EDT MON JUN 20 2011
...FLOOD WARNING REMAINS IN EFFECT FOR HENDRICKS...MONTGOMERY...
NORTHEASTERN PARKE AND NORTHERN PUTNAM COUNTIES UNTIL 100 PM EDT...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAD EXITED THE WARNED AREA. HOWEVER...LOCALIZED STREAM
FLOODING WILL LIKELY CONTINUE.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...CRAWFORDSVILLE...BROWNSBURG AND DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
3992 8669 3992 8633 3984 8633 3963 8644
3963 8647 3976 8669 3977 8712
$$
DRT087
WGUS83 KIND 201654
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1254 PM EDT MON JUN 20 2011
INC063-107-121-133-201709-
/O.EXP.KIND.FA.W.0049.000000T0000Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
1254 PM EDT MON JUN 20 2011
...THE FLOOD WARNING THAT WAS IN EFFECT FOR HENDRICKS...MONTGOMERY...
NORTHEASTERN PARKE AND NORTHERN PUTNAM COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
ADDITIONAL HEAVY IS NOT EXPECTED IN THE NEXT FEW HOURS. EXCESS
RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND
CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
3992 8669 3992 8633 3984 8633 3963 8644
3963 8647 3976 8669 3977 8712
$$
JPWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 8:58 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 20, 8:58 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 858 AM EDT MON JUN 20 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER. && .NEAR TERM /REST OF TODAY/... RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES. THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE CLOUD COVER MOVING IN FROM UPSTREAM. FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE FOR TONIGHT WITH LOWS AROUND 70. RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT... ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE. USED A MOS BLEND FOR HIGHS IN THE LOW 90S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY SHOWERS. COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY FORECAST FOR NOW FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 201200Z TAFS/... AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION. PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE. TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT LEAST MVFR FOG DEVELOPMENT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA/SMF NEAR TERM...CP SHORT TERM...SMF LONG TERM....PUMA AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 AM EDT MON JUN 20 2011 INZ021-028>031-035>049-051>057-060>065-067>072-210700- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 254 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Jun 20, 9:18 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN FAIRLAND 39.60N 85.86W
06/20/2011 E2.50 INCH SHELBY IN EMERGENCY MNGR
2.50 INCHES OF RAIN SINCE 6 AM IN FAIRLAND.
&&
AHOMANNLocal storm report, Jun 20, 9:28 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 2 WSW NEW WHITELAND 39.55N 86.13W
06/20/2011 JOHNSON IN EMERGENCY MNGR
200 W AND 500 N CLOSED DUE TO WATER.
&&
AHOMANNLocal storm report, Jun 20, 9:29 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD 4 ESE NEW WHITELAND 39.54N 86.03W
06/20/2011 JOHNSON IN EMERGENCY MNGR
INTERESECTION OF WHITELAND ROAD AND HURRICANE ROAD CLOSED
DUE TO WATER.
&&
AHOMANNLocal storm report, Jun 20, 9:37 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN SHELBYVILLE 39.52N 85.78W
06/20/2011 E4.00 INCH SHELBY IN PUBLIC
AT LEAST 4.00 INCHES OF RAINFALL SINCE 830 AM IN SOUTHERN
SHELBYVILLE.
&&
AHOMANNLocal storm report, Jun 20, 9:44 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM FLOOD 5 SE SHELBYVILLE 39.47N 85.71W
06/20/2011 SHELBY IN EMERGENCY MNGR
SLOWED TRAFFIC ON I-74 AT MILE MARKER 119 DUE TO WATER ON
ROADWAY.
&&
AHOMANNLocal storm report, Jun 20, 9:46 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM FLOOD 6 SE SHELBYVILLE 39.46N 85.70W
06/20/2011 SHELBY IN EMERGENCY MNGR
WATER FLOWING OVER SR 244 WEST OF CR 600 E.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 36 min |
| Jun 20, 2:15 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 30 min |
| Jun 20, 2:53 AM EDT | Special Weather Statement | IND | Morgan | 52 min |
| Jun 20, 3:06 AM EDT | Special Weather Statement | IND | Montgomery | 24 min |
| Jun 20, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan | 44 min |
| Jun 20, 3:59 AM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan | 46 min |
| Jun 20, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 46 min |
| Jun 20, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 45 min |
| Jun 20, 5:31 AM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Morgan, Shelby | 4 hr |
| Jun 20, 5:39 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 51 min |
| Jun 20, 5:54 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 51 min |
| Jun 20, 6:16 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 44 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 51 min |
| Jun 20, 6:49 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 56 min |
| Jun 20, 6:56 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 49 min |
| Jun 20, 7:05 AM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 4 hr |
| Jun 20, 7:06 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 54 min |
| Jun 20, 7:31 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 3 hr |
| Jun 20, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 48 min |
| Jun 20, 7:46 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 44 min |
| Jun 20, 7:54 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 51 min |
| Jun 20, 8:14 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 3 hr |
| Jun 20, 8:29 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more | 3 hr |
| Jun 20, 8:36 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 39 min |
| Jun 20, 8:57 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Howard, Tippecanoe | 48 min |
| Jun 20, 8:59 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Jun 20, 9:22 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 38 min |
| Jun 20, 9:26 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 6 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | IND | Hancock, Marion, Rush, Shelby | 65 min |
| Jun 20, 10:26 AM EDT | Special Weather Statement | IND | Hendricks | 49 min |
| Jun 20, 10:28 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 47 min |
| Jun 20, 11:01 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jun 20, 11:05 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 4 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Shelby | 9 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 48 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 11 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Jun 20, 11:34 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hamilton, Tipton | 3 hr |
| Jun 20, 2:57 PM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 24 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more | 24 hr |
Nearby
Areal Flood Warnings in Indiana, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.